MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CFF12, 5X100 KII FIOS ADVFIX DP 10/BX; GCJ

APPLIED MEDICAL RESOURCES CFF12, 5X100 KII FIOS ADVFIX DP 10/BX; GCJ
Model Number CFF12
Medical Device Problem Code Physical Resistance (2578)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device has been returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: exploratory laparoscopy with pipac procedure (aerosolized pressurized intraperitoneal chemotherapy event description: when using the equipment, the sleeve of the trocar was seized, hindering the sliding of the instruments.This incident induces discomfort for the operator, a change of equipment resulting in an extension and extra cost of the intervention.Original: lors de l'utilisation du matériel, la chemise du trocard était grippée, gênant le coulissement des instruments.Cet incident induit un inconfort pour l'opérateur, un changement de matériel d'où un allongement et un surcout de l'intervention.Additional information received from the sales representative via email on 13 nov 2017: it was difficult to slide the instrument in and out of the trocar.The instruments did not stop at a certain depth into the trocar, they were not sliding well.Type of intervention: change of device.Patient status: no patient injury or illness occurred associated with the complaint event.
 
Additional Manufacturer Narrative
Two event units were returned to applied medical for evaluation.Testing was performed on both units.However, the complainant's experience could not be replicated or confirmed.The event units met current specifications and there were no visible non-conformances.Although the exact root cause of the reported event could not be determined, applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.
 
Event or Problem Description
Additional information received via email from customer satisfaction on (b)(6) 2017: by (b)(6) the hospital means that the sleeve of the trocar was like jammed.The sleeve did not allow instruments to easily slide inside it.Regarding the question related to the instruments not stopping a certain depth into the trocar, this was a question asked by ra team in the us.The response provided by the sales rep confirmed that the instruments were sliding inside the sleeve with difficulty but without being stopped at any point.

Brand Name
CFF12, 5X100 KII FIOS ADVFIX DP 10/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key7031242
Report Number2027111-2017-02110
Device Sequence Number11081542
Product Code GCJ
UDI-Device Identifier00607915124090
UDI-Public(01)00607915124090(17)200306(30)01(10)1291746
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/06/2020
Device Model NumberCFF12
Device Catalogue Number101452601
Device Lot Number1291746
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2017
Supplement Date Received by Manufacturer10/23/2017
Initial Report FDA Received Date11/14/2017
Supplement Report FDA Received Date12/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1